# SDR FDKA200606113

- Difficulty date: June 2, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 13,234 hours, 12,486 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200208097
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 8,728 hours, 8,257 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A LAV SMOKE WARNING ON CLIMB AND BURNING SMELL IN THE CABIN.  THE AIRCRAFT RETURNED TO THE FIELD WHERE MAINTENACE REMOVED AND REPLACED RT ACM.
